# SDR GTIA030181

- Difficulty date: March 2, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 160 TO 168 LBL FLOOR SUPPORT CORRODED.  DRILL UP NEW ANGEL SUPPORT.
